MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ORCAPOD?; PUMP, AIR, NON-MANUAL, FOR ENDOSCOPE

BOSTON SCIENTIFIC CORPORATION ORCAPOD?; PUMP, AIR, NON-MANUAL, FOR ENDOSCOPE
Model Number SUV-633
Medical Device Problem Codes Difficult to Remove (1528); Human-Device Interface Problem (2949); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to boston scientific that orca suction button was used in a procedure performed on an unknown procedure date.During the procedure, the physician had difficulty pressing the suction button.When the staff attempted to remove the button, they also encountered difficulty detaching it from the scope.The procedure was completed with another of the same device.There were no patient complications as a result of this event.This event has been deemed a reportable event based on the investigation results; suction button sticking.Please see block h11 for full investigation details.
 
Additional Manufacturer Narrative
Block b3: date of event: date of event was approximated to 01/01/2026 as no event date was reported.Block d2b: subsequent product codes feq and ocx.Block h6: imdrf device code a0509 is being used to capture the investigation results of suction button sticking.Block h11: one suction valve was returned for analysis.Visual inspection of the returned device showed damage to the chamfer of the shaft in the form of a burr.Returned suction valve shaft failed functional tests with a sample scope; the valve was able to be inserted into the scope port with difficulty and was stuck when the button was pressed.Product analysis results indicate that the shaft diameter of the suction valve shaft was within specification; however, damage to the shaft chamfer was noted in the form of a burr.A review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.The reported complaint was confirmed.Product analysis of the returned suction valve noted physical damage in the form of a burr to the shaft chamfer.An investigation to address this problem is in progress.Based on all gathered information, the probable cause of the reported event is manufacturing deficiency, indicating that the reported device problem can be traced to the manufacturing process, specifically of the supplier as the shaft is a supplier provided part.

Brand Name
ORCAPOD?
Common Device Name
PUMP, AIR, NON-MANUAL, FOR ENDOSCOPE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
model farm road
cork T12 Y K88
EI   T12 YK88
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key25330747
Report Number3005099803-2026-02191
Device Sequence Number21283514
Product Code ODC
UDI-Device Identifier08714729991144
UDI-Public(01)08714729991144(17)280820(10)37267329
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K182275
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSUV-633
Device Catalogue NumberSUV-633
Device Lot Number0037267329
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/06/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2026
Initial Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown